Just wondering if anybody has any thoughts on having a ablation or tikosyn therapy, I'm 46 years old have had afib for 3 yrs and was on solatol 160mg a day but recently back into afib doctor took me off solatol put me on digitec and lopressor and still not sinus after 4 weeks also has me on warafin orginally said was going to cardiovert me now wants to put me on tikosyn and after reading about it i'm not sure thats for me ,He originally did an ep study with possible ablation 3 years ago after a cardioversion but with no sucess could'nt trigger my heart into afib,I have asked to do another ablation but he said he is'nt happy with sucess rate as of yet, do you think I should see another doctor,
I don't have a good answer for this one. This question is one for me too. If they think they have much possibility of success, an ablation is a one and done. All meds have side effects. I have been on 7- sometimes all at once and it still hasn't been controlled and side effects get to be devastating. We put people on tikosyn at work and it seems to be effective and well tolerated. If this guy has been your md for a while and knows the path you took to get here, he may have a direction in mind. He is not experimienting with you. It really does work for some people. I'm not sure what your experience has been, but I find it always takes me a couple of weeks to really adjust to med changes. I'll be watching to see what wise counsel the experience of others brings to light. Blessings to you!
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.